# SDR SIMA20170927006

- Difficulty date: September 27, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 32,726 hours, 28,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 15200
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EXTERNAL EMERGENCY LIGHT ON LT SIDE INOPERATIVE.  REMOVED AND REPLACED THE NR 1 BATTERY AND CHARGER ASSEMBLY IAW AMM 33-50-04.  OPS CHECKED GOOD IAW 33-50-00.
